mental-health-icon
Insomnia and take practin syrup
Hi, I take a spoon of practin syrup for sleep and gets good sleep after that. However, it follows drowsiness the next day. This happens once, twice in a month. Is practin syrup harmful to take once or twice in a month?
2370 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, practin is not the drug of choice for insomnia. There are no long term side effects though when consumed once or twice in a month. Drowsiness is its known side effect.. and it subsides once its effect wears off. There are other medications available which can be taken for insomnia as and when required without producing drowsiness or dependence.
Next Steps
Meet a psychiatrist to learn about the details and also to find out the reason for this insomnia.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.